MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIATHLON P/A CR BEADED 1R; prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal

Stryker Orthopaedics-Mahwah TRIATHLON P/A CR BEADED 1R; prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal
Catalog Number 5517F102
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: due to loosening following tka, all implants were removed and a revision procedure was performed.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
TRIATHLON P/A CR BEADED 1R
Common Device Name
prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Limerick
raheen business park
limerick NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50101873
Report Number0002249697-2026-00658
Device Sequence Number10051440
Product Code JWH
UDI-Device Identifier07613327040913
UDI-Public07613327040913
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5517F102
Device Lot NumberY9E3Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient RaceAsian